MathSciNet Relay Station
MathSciNet bibliographic data
MR1093595 (92m:46033) 46E15 (30D55 30H05 46M35)
Cwikel, Michael; McCarthy, John E.; Wolff, Thomas H. Interpolation between weighted Hardy spaces. Proc. Amer. Math. Soc. 116 (1992), no. 2, 381–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement